Fall Recreational Schedule

Recreational Programs

Session I Fall Session  (19 weeks) :  September 10, 2019 – February 1, 2020   March Break: March 16 – 21, 2020 (camp available)  *Closed  December 23, 2019 – January 4 for Winter Break *   

NumProgramAgeDayTime
1Twinkle Tots
(45 minute class)
10 - 24 monthsTuesday9:30
Saturday
9:00
2Advanced Twinkle Tots
(45 minute class)
19 months - 3 years
Monday9:30 / 10:30
Thursday4:15
Saturday10:00 / 11:00
3Tumblebugs
(1 hour class)
3 - 5 yearsMonday9:30 / 10:30 / 5:00 / 6:00
Tuesday10:30
Wednesday4:30 / 5:30
Thursday5:00 / 6:00
Friday5:30 / 6:30
Saturday9:00 / 10:00 / 11:00
4Hi Flyers I
(1 hour class)
6 - 9 yearsMonday5:00 / 6:00
Wednesday4:30
Thursday5:00 / 6:00
Friday5:30 / 6:30
Saturday9:00 / 10:00 / 11:00
5Hi Flyers II
2 hour class

10 years and upWednesday5:30
Saturday11:00
6Advanced Hi Flyers
2 hour program
6 years and up by invitation
Wednesday6:00
Friday6:00
7Tiny Stars Girls
1.5 or 3 hours per week
(By invitation only)
minimum 4 yearsWednesday4:30
Friday4:30
Saturday9:00 / 10:30
8Gyminee Crickets (Boys)
2 hours per week
(By invitation only)
minimum 5 yearsSaturday10:00
9Elite Petite (Girls)
4 - 5 hours per week
(By invitation only)
minimum 5 yearsMonday / Thursday5:30
Tuesday / Friday5:30
10Tumbling for Acro / Cheer / Competitive Gymnastics 1 hour class7 years and up Wednesday7:30
11Little Ninjas
1 hour class
3 - 5 yearsTuesday 4:30
Saturday1:30
12Elite Ninjas
1 hour class
6 - 9 yearsTuesday5:30
Saturday 2:30
13Performance Team
1.5 hour class (By invitation only. Tryouts available)
7 years and up Saturday3:30

 

Tumble tot news
  • NEW!!!  Join us for fun Ninja Classes starting in September.

  • TTC offers special classes for Home School families.  Contact us today to register for September.

  • Join us for special Power Tumbling classes this summer.  Check out our Special Events page for more info.

  •  

    Limited Single Day Camps for week of July 15 - 19 available.  $55 + HST per day.  Contact us today for details on special events happening daily.

  • images
    Summer Programs (Session III) at the Tumble Tot Co.  starts  July 8  and goes till August 30, 2019.  New members can continue to sign up after a session has started. Please call for information @ 905-836-6401.
    We welcome new members any time.


Contact us
Tumbletot are still accepting late registrations. Please contact us if you are interested. You can Complete our information for here and we will get back to you by phone or e-mail as soon as possible.
Visit Us On TwitterVisit Us On Facebook